Communications in Mathematical Physics

A stochastic theory of adiabatic invariance

R. Cogburn and J. A. Ellison

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 149, Number 1 (1992), 97-126.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251140

Mathematical Reviews number (MathSciNet)
MR1182412

Zentralblatt MATH identifier
0755.60095

Subjects
Primary: 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03]
Secondary: 34C29: Averaging method 60F05: Central limit and other weak theorems 60H10: Stochastic ordinary differential equations [See also 34F05]

Citation

Cogburn, R.; Ellison, J. A. A stochastic theory of adiabatic invariance. Comm. Math. Phys. 149 (1992), no. 1, 97--126. https://projecteuclid.org/euclid.cmp/1104251140


Export citation